# SDR DXTA2024111401106

- Difficulty date: November 10, 2024
- Submitted: November 14, 2024
- Operation: Air carrier
- Aircraft: N247QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6171
- Aircraft time: 2,891 hours, 1,538 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Rig
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO OPEN MAIN CABIN DOOR USING EXTERIOR HANDLE. CORRECTIVE ACTION; PERFORMED RIGGING CHECK OF THE PASSENGER DOOR AND ADJUSTED LATCH CAMS PUSHROD IAW CL650 AMM 52-11-00-820-801. FUNCTIONAL TEST GOOD.
